# SDR SWIA200617188

- Difficulty date: August 19, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N562SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120336
- Aircraft time: 18,344 hours, 26,726 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Bellcrank
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR 3RD STEP AFT BELLCRANK CORRODED, DISCOVERED DURING C-CHECK INSPECTION.  REPLACED PAX DOOR 3RD STEP AFT BELLCRANK, PN OFF: 120-20935-001.
